Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking cozim -q, amitriptyline for fibromyalgia and suffering from PCOS. What could be the reason for lacking sexual desires?

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 1998
Answered : 704 Questions
Question
i am a female 29 yrs old and since from last couple of month i have gone through very deep stress and was not able to wake up freshly and feels so exausted and lack of energy and pain through out the body,, especialy joints. then i went to hyderabad and consulted rheumatologist, he said me m suffering from Fibromyalgia and prescribed me 3 moths course of following medicines - ADfoz- 6 mg ,cozim -q, and lec tab, Amitriptyline tablets amicon- 10 mg and defutin -20 along with naxodom-500 , maxcobal injections and i am aslo suffering from poly cystic ovarian syndrome, my thyroid is normal and sugar is also normal but my CRP level is higher and deficiency of vitamin d-3 and taking calciferol for that and one of my problem is also i am also lacking sexual desires. kindly suggest me the medicines and ur precious advice
Posted Sun, 1 Dec 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Minal Mohit 16 hours later
Brief Answer: Stress management. Detailed Answer: Dear Ma'm, high CRP is a very nonspecific test, it only suggests some underlying inflammatory reaction. so that can be due to fibromyalgia. the medicines prescribed for the same to you will put you to sleep and make you feel a little low on sexual drive. you have not mentioned are you taking something for PCOD? wait for fibromyalgia to settle, meanwhile work upon yoga, meditation, regular physical exercise and stamina building. Regards!
Above answer was peer-reviewed by
 
Follow-up: Taking cozim -q, amitriptyline for fibromyalgia and suffering from PCOS. What could be the reason for lacking sexual desires? 5 hours later
hello mam, no i m not taking any medicines for PCOD.!! and kindly suggest me when i will gonaa be perfectly alright, and what is the cause of this ailment fibromyalgia, i am suffering from. and what should i take for this PCOD. should i continue this course or leave it because my daily life routine is suffering and disturbed due to this drowsiness and sleepiness. thanks
 
 
Answered by Dr. Minal Mohit 27 hours later
Brief Answer: Need to take the medicines. Detailed Answer: Dear Ma'm, Hi! you must take your treatment as advised. For PCOD you must start metformin if you are symptomatic. If you are over sleepy and drowsy you can ask your doctor to reduce the dose. Regards!
Above answer was peer-reviewed by
 
Follow-up: Taking cozim -q, amitriptyline for fibromyalgia and suffering from PCOS. What could be the reason for lacking sexual desires? 19 hours later
Please advice me for PCOD and other ailments i should consult any gynae or Endocrinologist ? suggest me
 
 
Answered by Dr. Minal Mohit 4 hours later
Brief Answer: Endocrinologist of course! Detailed Answer: Dear Ma'm, hi, I have already suggested you to start metformin for PCOD. still, for all your problems you need to see an endocrinologist. Regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor